# SDR SWAA2025101524076

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 9,654 hours, 4,862 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONDITIONAL INSPECTION OF THE NR 1 ENGINE LT FAN COWL,  FOUND A SECOND 3 INCH CRACK ON NR 4 AFT FAN COWL STRINGER.  LEFT FAN COWL DEBUR SHARP EDGES ON CRACK AND LIGHTLY BLEND DOWN ON NR 4 AFT SUBJECT COWL STRINGER IAW EA 25-154-02794.  REF TO FAULT# TTG8Q015PV6K.
